# SDR ASOA051120S

- Difficulty date: December 18, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FRAME AT FS 605, BETWEEN STR 27 AND STR 26L, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FRAME AT FS 605, BETWEEN STR 27 AND STR 26L, IAW SRM 51-25-06 AND 51-25-16.  (K)
